# SDR ASAA11410306

- Difficulty date: August 9, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N779AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25111
- Aircraft time: 56,850 hours, 31,990 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654655842
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FS 907 FRAME AFT LOWER LEG CORRODED BETWEEN S27L TO S27R.  REPLACED NEW FAIL SAFE IAW B737 400 SRM 51 40 02 SRM 52 60 07 SRM 51 40 05 MM 51 21 41 327 032 MM 51 21 00 001.
